| Model Number |
500001002502 |
| Medical Device Problem Code |
Mechanical Problem (1384)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/03/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that when using the bd pyxis¿ medstation¿ es auxiliary tower door repeatedly opened and then displayed a "requires maintenance" message.After closing the door and attempting a door recovery, the issue persisted and the door continued to enter the maintenance state.The customer stated that this malfunction occurred while dispensing the medication which caused a delay to the patient care.There were no adverse events or injuries reported based on this event.
Additional Manufacturer Narrative
A review of the complaint history for sn (b)(6)was performed in salesforce which did not locate similar complaint(s) with the same failure mode for this serial number.A review of the device history record for sn (b)(6)was performed from the date of manufacture, 16-jun-2020 and confirmed that this device was not previously returned for servicing and there were no production failures which correlates to the customer reported issue.Upon investigation of the actual device used in this incident, it was determined that the tower door number four will click multiple times when opening and then fail and restarted the system several times and has not corrected the issue.A field service engineer (fse) found legacy style latches present in latch column.Fse replaced all of the latches in the column as part of a product update.The system functioned as intended after the field service engineer repaired the device.